# SDR 2001F00234

- Difficulty date: July 31, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9476 - MCO/MIA - DURING FLIGHT, LEFT FIRE EXTINGUISHER DISCHARGE LIGHT CAME ON.  INSPECTED SYSTEM.  CLEANED WIRES OF OIL.  SYSTEM OPS TEST NORMAL.  (M)
